Three finiteness theorems for \(G\)-forms. (Trois théorèmes de finitude pour les \(G\)-formes.) (French) Zbl 0843.11032

The author shows that for a finite subgroup \(G\) of \(Gl_n (\mathbb{Z})\) there is, up to \(G\)-equivalence, only a finite number of \(G\)-perfect (or \(G\)-eutactic, \(G\)-extreme) forms. This generalizes in a way classical results by Voronoi on perfect and eutactic (quadratic) forms.
Reviewer: J.M.Wills (Siegen)


11H55 Quadratic forms (reduction theory, extreme forms, etc.)
11H31 Lattice packing and covering (number-theoretic aspects)
Full Text: DOI Numdam EuDML EMIS


[1] Ash, A., On eutatic forms, Can. J. Math., Vol. XXIX, No. 5 (1977), 1040-1054. · Zbl 0339.52005
[2] Ash, A., On the existence of eutactic forms, Bull. London Math. Soc.12 (1980), 192-196. · Zbl 0411.52007
[3] Bergé, A.-M. et Martinet, J., Réseaux extrêmes pour un groupe d’automorphismes, Astérisque **200 (1991), 41-66. · Zbl 0753.11026
[4] Bergé, A.-M., Martinet, J. et Sigrist, F., Une généralisation de l’algorithme de Voronoï, Astérisque209 (1992), 137-158. · Zbl 0812.11037
[5] Jaquet-Chiffelle, D.-O., Enumération complète des classes de formes parfaites en dimension 7, Thèse de doctorat, Annales de l’Institut Fourier Tome 43, Fasc. 1 (1993), 21-55. · Zbl 0769.11028
[6] Jaquet-Chiffelle, D.-O. et Sigrist, F., Classification des formes quadratiques réelles: un contre-exemple à la finitude, Acta Arithmetica.LXVIII.3 (1994), 291-294. · Zbl 0811.11047
[7] Plesken, W., The Bravais group and the normalizer of a reducible finite subgroup of Gln(Z), Communications in algebra5 (4) (1977), 375-396. · Zbl 0361.20049
[8] Ryškov, S.S., Maximal finite groups of integral n x n matrices and full groups of integral automorphims of positive quadratic forms (Bravais models), Trudy Mat. Inst. Steklov, Proc. Steklov Inst. Math.128 (1972), 217-250. · Zbl 0287.20047
[9] Voronoï, G., Sur quelques propriétés des formes quadratiques positives parfaites, J. reine angew. Math33 (1908), 97-178.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.